# SDR 07FDEA01078

- Difficulty date: March 22, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N411FE
- Make and model: Airbus A310-203
- Aircraft serial: 359
- Aircraft time: 34,578 hours, 20,000 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, OVER HEAD FLOORBEAM [ C34 ] FWD FACE OF BEAM , LOCATED BETWEEN L4 AND L5 SEAT TRACK HAS A 0.425 INCH CRACK IN VERTICAL STIFFENER.  REMOVED AND REINSTALLED FLOOR BOARD 231KF AND 231QF TO FOM REPAIR IAW A310-200 AMM 53-10-25-4.  REPAIRED FLOORBEAM C34 BETWEEN L4 AND L5 SEAT TRACK IAW A310-200 SRM 53-10-15.
